From what I have read, exercise is a problem for people with cfids, causing post-exertional fatigue and possible worsening of symptoms, but at the same time no exercise causes deconditioning which causes worsening also. What I am wondering about is how pots (postural orthostatic tachycardia syndrome) contributes to the whole issue. If your heart races as if you were aerobically exercising every time you stand up, does that have the same negative effects as if you *were* in fact aerobically exercising? Even on florinef and midodrine my heart rate continues to go really high as a result of standing. After a 10 minute shower my heart beat is 150 (without the midodrine), and aprox 120-130 on 10 mg of midodrine. I am going to go back to the cardiologist to address the fact that these meds are not sufficiently addressing the pots symptoms. I am interested in hearing input on the cfids/pots/aerobic exercise relationship.